# SDR CA120314005

- Difficulty date: February 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 17,773 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: ADI79990038
- Condition: Broken
- Location: Actuator
- Part time: 9,788 hours
- Component: Actuator
- Component part number: ADI79990033
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT COLLAPSED ON GROUND AFTER RT MLG FOLDED UP.  NO WITTNESSES AS THE ACFT COLLAPSED ON THE RAMP SOMETIME DURING THE NIGHT WITH NO ONE AROUND. MAINTENANCE JACKED ACFT UP AND SUPPORTED IT ON JACKS.  INSPECTION REVEALED THAT THE RT ACTUATOR CLEVIS FITTING HAD BROKEN UNDER LOAD. THIS MAY HAVE BEEN CAUSED BY THE ACTUATOR LOOSING PRESSURE. THE GEAR SYS IS ADESIGN STC INSTALLATION.
